ID 124
Author
Ito, Yoshifumi Division of Mathematical Sciences Department of Mathematical and Natural Sciences Faculty of Integrated Arts and Sciences The University of Tokushima Tokushima University Educator and Researcher Directory KAKEN Search Researchers
Content Type
Departmental Bulletin Paper
Description
In this paper, we define the concept of partial, partial-modified and partial-mixed Fourier microfunctions and investigate their structures. Thereby we obtain the decomposition of singularity of partial, partial-modified and partial-mixed Fourier hyperfunctions. Then we can deduce the qualitative and quantitative property of partial, partial-modified and partial-mixed Fourier hyperfunctions by examining only their singularity spectrums. We also investigate their vector-valued versions.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
31
Start Page
29
End Page
61
Sort Key
29
Published Date
1998-02-02
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
EDB ID
FullText File
language
eng
departments
Science and Technology